OTC Benadryl Allergy Elixir 100 ml

OTC Benadryl Allergy Elixir 100 ml

Regular price $9.99 Save $-9.99
/

Only -1 items in stock!
  

BENADRYL® Allergy Liquid provides fast, effective relief of allergy symptoms. This liquid has a great-tasting cinnamon flavour to make it more pleasant to take your medicine. Each teaspoonful (5 mL) contains 12.5 milligrams of the antihistamine diphenhydramine hydrochloride to treat sneezing, runny nose, itchy and watery eyes, and hives. 

*We are only able to ship this item to Canadian customers.

DIN: 02019736

  • Fast, effective relief of allergy symptoms
  • Treats sneezing, runny nose, and itchy and watery eyes
  • Relieves skin itch and hives
  • Contains 12.5 mg/5mL diphenhydramine hydrochloride
  • Cinnamon flavour

Medicinal Ingredients:
Diphenhydramine Hydrochloride, 12.5 mg/5 mL

Non-medicinal Ingredients:
Alcohol, Cinnamon, FD&C Red No. 2, Flavours (orange, clove, coriander, cinnamon, anethole), Sugar, Water.

Children under 6 years of age: Use Children’s BENADRYL® Liquid

Children 6 to under 12 years of age: 1-2 tsp. (5-10 mL) every 4-6 hours. Do not exceed 8 tsp. (40 mL) in 24 hours.

Adults and children 12 years of age and over: 2-4 tsp. (10-20 mL) every 4-6 hours. Do not exceed 16 tsp. (80 mL) in 24 hours.

*Seek medical attention if you are experiencing a life-threatening anaphylactic reaction, as BENADRYL® is not indicated for such use.

Do not use:

  • with any other product containing diphenhydramine, even one used on the skin
  • more than the recommended dosage or use for prolonged periods of time except on the advice of a doctor
  • if you are allergic to diphenhydramine or to any other ingredients in this product.

Ask a doctor or pharmacist before use if you:

  • have glaucoma
  • have breathing problems such as emphysema, chronic bronchitis or chronic asthma
  • have difficulty with urination due to an enlargement of the prostate gland
  • have a cough that is accompanied by excessive secretions
  • are taking other antihistamines, sedatives or tranquillizers
  • are pregnant or breastfeeding.

When using this product:

  • marked drowsiness may occur
  • excitability may occur, especially in children
  • alcohol, sedatives and tranquillizers may increase drowsiness
  • do not drive, operate machinery or engage in activities requiring mental alertness
  • avoid alcoholic drinks.

Stop use and ask a doctor if symptoms worsen, last for more than 7 days or if new symptoms occur.

Keep out of reach of children. In case of overdose, call a Poison Control Centre or get medical help right away.